# SDR PIDA06032

- Difficulty date: March 17, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,576 hours, 25,238 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4038891916
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WILL NOT DESCEND IN AUTO-PILOT USING VERTICAL SPEED; REVERTS TO LEVEL CHANGE MODE.  FOUND FCC B-SYSTEM AT FAULT.  PLACED ON MEL 22-1.  03/20/2006:  REPLACED FCC -B- AND PERFORMED SATISFACTORY OPS CHECK PER MM 22-11-331.
